# SDR SWAA2023082383491

- Difficulty date: July 29, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD STA 727 BRACKET PANEL SUPPORT CRACK LOWER CENTER POSITION.<[01] REMOVED AND REPLACED FWD BULKHEAD STA 727 BRACKET PANEL SUPPORT PER SRM 51-40-02-0G-0;[02] VERIFIED FWD BULKHEAD STA 727 BRACKET PANEL SUPPORT REPLACEMENT.
